Alert archive / Michigan / Small Craft Advisories in 2018
Small Craft Advisory 76, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 18, 2018, 3:30 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2018, 3:30 AM EST (08:30 UTC)
- Expired
- Nov 18, 2018, 10:06 PM EST
- In force
- 19 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
344 WHUS73 KAPX 180830 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 330 AM EST Sun Nov 18 2018 LHZ345-346-LSZ322-181630- /O.NEW.KAPX.SC.Y.0076.181118T0830Z-181119T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- St. Marys River Point Iroquois to E. Potagannissing Bay- 330 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ341-181630- /O.EXT.KAPX.SC.Y.0075.000000T0000Z-181119T0000Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 330 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE Small Craft Advisory IS NOW IN EFFECT until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-181630- /O.EXT.KAPX.SC.Y.0073.000000T0000Z-181119T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 330 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE Small Craft Advisory IS NOW IN EFFECT until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ345-346-181630- /O.CON.KAPX.SC.Y.0075.000000T0000Z-181119T0500Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 330 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-344-181630- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 330 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-348-181630- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 330 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
4 follow-up statements
608 WHUS73 KAPX 181558 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1058 AM EST Sun Nov 18 2018 LHZ345-346-LSZ322-190000- /O.CON.KAPX.SC.Y.0076.000000T0000Z-181119T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- St. Marys River Point Iroquois to E. Potagannissing Bay- 1058 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ341-190000- /O.CON.KAPX.SC.Y.0075.000000T0000Z-181119T0000Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 1058 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-190000- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1058 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ345-346-190000- /O.CON.KAPX.SC.Y.0075.000000T0000Z-181119T0500Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1058 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-344-190000- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 1058 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-348-190000- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1058 AM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
180 WHUS73 KAPX 182122 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 422 PM EST Sun Nov 18 2018 LMZ341-182230- /O.CAN.KAPX.SC.Y.0075.000000T0000Z-181119T0000Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 422 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LSZ322-182230- /O.CAN.KAPX.SC.Y.0076.000000T0000Z-181119T0000Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 422 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LHZ345-346-190000- /O.CON.KAPX.SC.Y.0076.000000T0000Z-181119T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 422 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-190000- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 422 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-344-190500- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 422 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ345-346-190500- /O.CON.KAPX.SC.Y.0075.000000T0000Z-181119T0500Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 422 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-348-190500- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 422 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
704 WHUS73 KAPX 182349 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 649 PM EST Sun Nov 18 2018 LHZ345-346-190500- /O.EXT.KAPX.SC.Y.0076.000000T0000Z-181119T0500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 649 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE Small Craft Advisory IS NOW IN EFFECT until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-190500- /O.EXT.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 649 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE Small Craft Advisory IS NOW IN EFFECT until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-344-190500- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 649 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ345-346-190500- /O.CON.KAPX.SC.Y.0075.000000T0000Z-181119T0500Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 649 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ347-348-190500- /O.CON.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 649 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A Small Craft Advisory remains in effect until midnight EST tonight. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
481 WHUS73 KAPX 190306 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1006 PM EST Sun Nov 18 2018 LHZ347-348-LMZ323-342-344-LSZ321-190415- /O.CAN.KAPX.SC.Y.0073.000000T0000Z-181119T0500Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1006 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LHZ345-346-190415- /O.CAN.KAPX.SC.Y.0076.000000T0000Z-181119T0500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 1006 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LMZ345-346-190415- /O.CAN.KAPX.SC.Y.0075.000000T0000Z-181119T0500Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1006 PM EST Sun Nov 18 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 3:23 AM EST, 7 minutes earlier.
Area forecast discussion, Nov 18, 3:23 AM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
323 AM EST Sun Nov 18 2018
.NEAR TERM...(Today through Tonight)
Issued at 319 AM EST Sun Nov 18 2018
High impact weather potential: Minimal.
Pattern synopsis and forecast:
Large/broad scale upper level troughing was seen across all but the
west coast early this morning, with one sheared out shortwave
pressing into the Central Plains and Southern Rockies, and another
one associated with a cold front pressing into Ontario. At the sfc,
high pressure in the heart of the country extended through the Great
Lakes and into much of the Atlantic coast. Satellite, RUC analysis
and radar all showing the dry air associated with this high
pressure. Radar returns in WSW low level flow was weak to say the
least (dry near sfc air and inversion heights between 3.5-4.0kft),
and skies were clearing outside this flow regime. Temperatures have
plummeted where it has cleared, with many areas in the single digits
to teens.
The sfc high pressure and dry air will sag south today, while the
Ontario shortwave works it's way toward Quebec. This shove it's cold
front southward and into Lake Superior. The WSW low level flow will
continue to provide some very light fluffy snows into at least this
morning, but fcst soundings suggest that the dry air may end the
white stuff (I'll believe it when I see it). Low level winds veer
more west heading into this evening, with still not much in the way
of weather. However, the cold front itself will be associated with a
band of snow, which drops into Chippewa county by late this evening.
This could be an impressive "Snow Squall", as it does start to get
enhanced by deepening moisture ahead of an incoming shortwave.
Inversion heights climb to 6-6.5kft, and there is plenty of overlake
instability. At the same time, hi-res data even suggesting that
another area of low level convergence develops from far nrn lower
Michigan through far nrn Lake Huron. The LES environment isn't as
impressive as up in Chippewa county, but another band of snow is
certainly possible. The shortwave and weak sfc reflection themselves
will bring system snow, driven by DPVA and WAA, but the total deep
layer -divQ does look to be weakening heading through the overnight
hours. Minimal snowfall today, but starting late tonight (and
through Monday), we may need a winter weather advisory for a handful
of counties across far northern/NW lower Michigan. Can see 1-2
inches there, and around Whitefish Point in Chippewa county.
Highs today will be in the upper 20s in eastern upper, to the lower
half of the 30s in nrn lower. Lows tonight will probably occur in
the evening, as the skies thicken in clouds through the night,
stabilizing the temperature drop. Readings will generally be in
the teens to lower 20s.
&&
.SHORT TERM...(Monday through Tuesday)
Issued at 319 AM EST Sun Nov 18 2018
High Impact Weather Potential: Accumulating snow Monday.
Cyclonic flow within low amplitude troughing persists over the Great
Lakes region with ridging continuing in the west. A clipper system
drops through the northern plains sunday night and head towards the
upper Great Lakes on Monday. This system drags a cold front through
nrn Michigan on Monday, with a band of higher moisture and large
scale life near the front supporting synoptic scale snow. Overlake
instability with delta-T's of 19 C will contribute to lake
enhancement through the day. Could see accumulations of 2-4"
across far NW/nrn lower Michigan, and when combined with Sunday
night's snowfall (see near term discussion), we could be seeing
the need for a winter weather advisory. Low level winds veer
through the day, focusing the snow bands from the Straits region
southward through the day. By Monday evening the boundary should
be south of the CWA, ushering cold dry air out of Canada on
northerly winds. This will focus the best snowfall near and south
of Traverse Bay overnight. Tuesday will bring high pressure
sliding through the Ohio Valley and another clipper system lurking
through the southeastern Canadian Plains into Ontario. Between
these two, winds back to westerly then southwesterly through the
day Tuesday, focusing lake bands back northward with time, ahead
of the next fast moving clipper Tuesday night into Wednesday.
&&
.LONG TERM...(Tuesday night through Saturday)
Issued at 319 AM EST Sun Nov 18 2018
Forecast concerns: Minimal.
Wednesday remains in cold cyclonic flow with more snow showers
possible. Heights start to rise early Thursday morning as the
western ridge starts to push eastward. 850 temperatures rise above
freezing for Thanksgiving day, as a warm front moves northward over
the area. Friday and Saturday could bring high temperatures in the
low and possibly mid 40s across most of the area. Another system
lifting out of the central Plains has the potential to bring some
snow-melting rain on Saturday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1154 PM EST Sat Nov 17 2018
Lake effect clouds/showers diminishing late tonight into Sunday.
Strong high pressure in the northern plains is extending ridging
into lower MI. Lake effect clouds and snow continues into nw and
n central lower MI. The ridge will gradually work south, allowing
our winds to back, and ushering in somewhat less cold air. That
will erode lake effect from south to north. PLN could see periods
of MVFR cigs/vsbys overnight into early Sunday. Otherwise, mainly
VFR conditions.
Light winds will gradually back to the w and wsw. Winds will
increase and become a touch gusty by Sunday afternoon.
&&
.MARINE...
Issued at 319 AM EST Sun Nov 18 2018
Winds are starting to increase over the Great Lakes, as an axis of
high pressure is sinking southward, and the pressure gradient t is
tightening ahead of a cold front in Canada. Advisory speeds expected
most all areas today into this evening. Winds subside with the
passing of low pressure later Sunday night through Monday, but
advisory level gusts are once again possible Monday night when this
low pressure departs.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 7 PM EST this evening for LHZ345-346.
SMALL CRAFT ADVISORY until midnight EST tonight for LHZ347-348.
LM...SMALL CRAFT ADVISORY until 7 PM EST this evening for LMZ341.
SMALL CRAFT ADVISORY until midnight EST tonight for LMZ323-342-
344>346.
LS...SMALL CRAFT ADVISORY until 7 PM EST this evening for LSZ321-322.
&&
NEAR TERM...SMD
SHORT TERM...STJ
LONG TERM...STJ
AVIATION...JZ
MARINE...SMDHazardous weather outlook, Nov 17, 3:30 PM EST, 12 hours before
Hazardous Weather Outlook National Weather Service Gaylord MI 330 PM EST Sat Nov 17 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-181100- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 330 PM EST Sat Nov 17 2018 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:20 PM EST | Winter Weather Advisory | APX | Cheboygan, Emmet | 28 hr |
Nearby
Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.